# SDR DALA2024012901319

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 72,334 hours, 9,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 SECTION OF SEAT EMER LIGHTS INOP FROM SEAT 46H THROUGH 58H BOTH LT AND RT SIDES 46B-58B. CORRECTIVE ACTION: R/R 4L EPSU UNIT A330 AMM 33-51 OPS CHECK NORMAL. (5558688)
